Advances in Operator Theory

Parallel iterative methods for solving the common null point problem in Banach spaces

Truong Minh Tuyen and Nguyen Minh Trang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the common null point problem in Banach spaces. Then, using the hybrid projection method and the $\varepsilon $-enlargement of maximal monotone operators, we prove two strong convergence theorems for finding a solution of this problem.

Article information

Source
Adv. Oper. Theory, Volume 3, Number 3 (2018), 606-619.

Dates
Received: 16 October 2017
Accepted: 17 February 2018
First available in Project Euclid: 3 March 2018

Permanent link to this document
https://projecteuclid.org/euclid.aot/1520046047

Digital Object Identifier
doi:10.15352/aot.1710-1246

Mathematical Reviews number (MathSciNet)
MR3795102

Zentralblatt MATH identifier
06902454

Subjects
Primary: 47H05: Monotone operators and generalizations
Secondary: 47H09: Contraction-type mappings, nonexpansive mappings, A-proper mappings, etc. 47J25: Iterative procedures [See also 65J15]

Keywords
common null point problem maximal monotone operator generalized resolvent $\varepsilon$-enlargement

Citation

Tuyen, Truong Minh; Trang, Nguyen Minh. Parallel iterative methods for solving the common null point problem in Banach spaces. Adv. Oper. Theory 3 (2018), no. 3, 606--619. doi:10.15352/aot.1710-1246. https://projecteuclid.org/euclid.aot/1520046047


Export citation

References

  • F. Alvarez, On the minimizing property of a second order dissipative system in Hilbert space, SIAM J. Control Optim. 38 (2000), no. 4, 1102–1119.
  • F. E. Browder, Nonlinear maximal monotone operators in Banach spaces, Math. Ann. 175 (1968), 89–113.
  • R. S. Burachik, A. N. Iusem, and B. F. Svaiter, Enlargement of monotone operators with applications to variational inequalities, Set-Valued Var. Anal. 5 (1997), no. 2, 159–180.
  • R. S. Burachik, B. F. Svaiter, $\varepsilon $-Enlargements of maximal monotone operators in Banach spaces, Set-Valued Var. Anal. 7 (1999), no. 2, 117–132.
  • T. Ibaraki, Y. Kimura, and W. Takahashi, Convergence theorems for generalized projections and maximal monotone operators in Banach spaces, Abstr. Appl. Anal. 2003, no. 10, 621–629
  • T. Ibaraki and Y. Kimura, Approximation of a fixed point of generalized firmly nonexpansive mappings with nonsummable errors, Linear Nonlinear Anal. 2 (2016), no. 2, 301–310.
  • T. Ibaraki, Approximation of a zero point of monotone operators with nonsummable errors, Fixed Point Theory Appl. 2016, Paper No. 48, 14 pp.
  • S. Kamimura and W. Takahashi, Strong convergence of a proximal-type algorithm in a Banach space, SIAM. J. Optim. 13 (2002), no. 3, 938–945.
  • Y. Kimura, Approximation of a common fixed point of a finite family of nonexpansive mappings with nonsummable errors in a Hilbert space, J. Nonlinear Convex Anal. 15 (2014), no. 2, 429–436.
  • J. K. Kim and T. M. Tuyen, New iterative methods for finding a common zero of a finite family of monotone operators in Hilbert spaces, Bull. Korean Math. Soc. 54 (2017), no. 4, 1347–1359.
  • B. Martinet, Régularisation d'inéquations variationnelles par approximations successives, (French) Rev. Française Informat. Recherche Opérationnelle 4 (1970), Sér. R-3, 154–158.
  • U. Mosco, Convergence of convex sets and of solutions of variational inequalities, Advances in Math. 3 (1969), 510–585.
  • A. Moudafi and E. Elisabeth, An approximate inertial proximal method using the enlargement of a maximal monotone operator, Int. J. Pure Appl. Math. 5 (2003), no. 3, 283–299.
  • R. T. Rockafellar, On the maximal monotonicity of subdifferential mappings, Pacific J. Math. 33 (1970), 209–216.
  • R. T. Rockaffelar, Monotone operators and proximal point algorithm, SIAM J. Control Optimization 14 (1976), no. 5, 877–898.
  • S. Sabach, Products of finitely many resolvents of maximal monotone mappings in reflexive Banach spaces, SIAM J. Optim. 21 (2011), no.4, 1289–1308.
  • M. V. Solodov and B. F. Svaiter, A hybrid approximate extragradient-proximal point algorithm using the enlargement of a maximal monotone operator, Set-Valued Var. Anal. 7 (1999), no. 4, 323–345.
  • W. Takahashi, Y. Takeuchi, and R. Kubota, Strong convergence theorems by hybrid methods for families of nonexpansive mappings in Hilbert spaces, J. Math. Anal. Appl. 341 (2008), no. 1, 276–286.
  • S. Timnak, E. Naraghirad, and N. Hussain, Strong convergence of Halpern iteration for products of finitely many resolvents of maximal monotone operators in Banach spaces, Filomat 31 (2017), no. 15, 4673–4693.
  • T. M. Tuyen, A hybrid projection method for common zero of monotone operators in Hilbert spaces, Commun. Korean Math. Soc. 32 (2017), no. 2, 447–456.
  • H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), no. 12, 1127–1138.